# SDR CA080314019

- Difficulty date: March 4, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Hiller UH-12E
- Aircraft time: 9,268 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Condition: Failed
- Location: Nr 5
- Part time: 169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHIP LIGHTS METAL CONTAMINATION ENGINE SHOP DETERMINED NR 5 BEARING FAILURE.  (TC NR 20080314019)
